MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK GUIDE TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS

ROCHE DIABETES CARE, INC. ACCU-CHEK GUIDE TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS
Model Number 07453701001
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This case, with patient identifier (b)(6), is related to case with patient identifier (b)(6).
 
Event or Problem Description
Customer allegedly received the following results, with two different meters, within 15 minutes: 112 mg/dl (system 1), 222 mg/dl (system 2), and 115 mg/dl (system 2).

Brand Name
ACCU-CHEK GUIDE TEST STRIPS
Common Device Name
BLOOD GLUCOSE MONITORING TEST STRIPS
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
MDR Report Key12436423
Report Number3011393376-2021-02754
Device Sequence Number19680964
Product Code NBW
UDI-Device Identifier00365702701977
UDI-Public00365702701977
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K160944
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/20/2022
Device Model Number07453701001
Device Catalogue Number08053774001
Device Lot Number102671
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/14/2021
Initial Date Received by Manufacturer 08/30/2021
Supplement Date Received by Manufacturer09/23/2021
Initial Report FDA Received Date09/07/2021
Supplement Report FDA Received Date09/23/2021
Patient Sequence Number1
Patient Age67 YR
Patient Weight74